# SDR SWAA2024052284858

- Difficulty date: May 13, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H GROUND ILLUMINATION EMERGENCY EXIT LIGHT INOP<[01] REPLACED BULB AT L548 R/H GROUND ILLUMINATION EMERGENCY EXIT LIGHT. LIGHT STILL INOP. IAW AMM 33-51-04-960-801  PERFORMED TROUBLESHOOTING (VOLTAGE AND CONTINUITY CHECK) VOLTAGE GOOD AND FOUND OPENED GROUND IAW WDM 33-51-13. TOOL USED: CAL. ID: ATS2968 CAL. DUE: 10/2024;[02] PERFORMED TROUBLESHOOTING OF R/H GROUND ILLUMINATION EMERGENCY EXIT LIGHT PER WDM 33-51-13 AND FOUND CONNECTOR D11080 INCORRECTLY INSTALLED; CONNECTOR D11080 INSTALLED AND CONNECTED CORRECTLY PER SWPM 20-60-06; AND PERFORMED GOOD EMERGENCY LIGHT TEST OF R/H GROUND ILLUMINATION EMERGENCY EXIT PER AMM 33-51-04-960-801.  TOOL USED: CAL. ID: ATS2968 CAL. DUE: 10/2024;[03] VERIFIED ACTION 2. JOB COMPLETE.
